# SDR PCAA9600317

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT, PN 10005511,  STAYS ON WITH SWITCH IN ARMED POSITION.  TIGHTENED CONTACTS AT LIGHT MOUNT.  OPERATIONALLY CHECK GOOD.  A/C RETURNED TO SERVICE.  (X)
